# SDR MASA200601153

- Difficulty date: April 22, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 7,177 hours, 4,463 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7273 IAD - GLD UNSAFE CTN DURING TAXI.  MOC RESET WITH CREW.
